# SDR QXEA2018082800315

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,219 hours, 29,013 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0084
- Condition: Out Of Balance
- Location: Nr 1
- Part time: 36,620 hours, 38,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SLOW AIRSPEED, FIRST NOTICED AT 210 KTS, NOTICEABLE VIBRATION. TRIED PUTTING ANVS ON PAUSE WITH NO CHANGE.  VIBRATION WORSENED DURING POWER REDUCTION.  PROPS WERE AT 850. TORQUE ABOUT 50%.  REMOVED FROM SERVICE.   IAW WO 247742, 00001 THROUGH 00004.   NR 1 PROP BALANCE SOLUTION REQUIRED 350G OUT OF LIMITS. COMPLIED WITH INSPECTION AFTER REPORT OF UNUSUAL VIBRATION IAW AMM 05-50-12-200-801, STEPS 1-4 B, AND 5. NO OTHER DEFECTS NOTED.  REMOVED FROM SERVICE.   REPLACED THE NR 1 PROPELLER ASSEMBLY. RETURNED TO SERVICE.
